# SDR 2003FA0000286

- Difficulty date: February 28, 2003
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N888MJ
- Make and model: Cessna 501
- Aircraft serial: 5010446
- Engine: Pwa JT15D1A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bellcrank
- Part number: 55651012
- Condition: Cracked
- Location: Rt Ib Flap
- Part time: 8,260 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP BELLCRANK FOLLOW-UP ROD ARM ATTACH POINT WAS CRACKED ON UPPER AND LOWER ARM.  UPON INSPECTION OF OTHER BELLCRANKS; FOUND THAT SPACERS WERE MISSING BETWEEN FOLLOW-UP ROD-END AND BELLCRANK FOLLOW-UP ARM.
